Antitubercular drug-induced hepatotoxicity is referred to liver damage that occurs due to medications used to treat tuberculosis. It is a significant concern due to the widespread use of these drugs in tuberculosis management. The hepatotoxicity can manifest as elevated liver enzymes, jaundice, and other signs of liver dysfunction. In this video, learn more about the management of antitubercular drug-induced hepatotoxicity
Subscribe To Our Newsletter
Filter out the noise and nurture your inbox with health and wellness advice that's inclusive and rooted in medical expertise.
Medtalks is India's fastest growing Healthcare Learning and Patient Education Platform designed and developed to help doctors and other medical professionals to cater educational and training needs and to discover, discuss and learn the latest and best practices across 100+ medical specialties. Also find India Healthcare Latest Health News & Updates on the India Healthcare at Medtalks
Please update your details